# SDR SWAA2022030223985

- Difficulty date: January 28, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 41,659 hours, 24,799 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN BELOW FLOORBOARD 221AF STA 277 TO STA 291.5 BL 0 FLOORBOARD SUPPORT HAS A CRACK AS MARKED. / REMOVED AND REPLACED CRACKED FLOOR SUPPORT AT STA 277-291.5 BL0 IAW BOEING DWG # 141A5400 REV- AND B737 SRM 51-40-02-0G-0. A TAG # WN6532
